Please use this identifier to cite or link to this item:
Title: Convolution operators in A −∞ for convex domains
Authors: Abanin, Alexander V.
Ishimura, Ryuichi.
Khoi, Le Hai.
Issue Date: 2012
Source: Abanin, A. V., Ishimura, R.,& Khoi, L. H. (2012). Convolution operators in A −∞ for convex domains. Arkiv för Matematik, 50(1), 1-22.
Series/Report no.: Arkiv för matematik
Abstract: We consider the convolution operators in spaces of functions which are holomorphic in a bounded convex domain in ℂn and have a polynomial growth near its boundary. A characterization of the surjectivity of such operators on the class of all domains is given in terms of low bounds of the Laplace transformation of analytic functionals defining the operators.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.